# SDR QXEA2009020300085

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 17,811 hours, 12,747 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Part number: 15002160022
- Part serial: 14858
- Condition: Failed
- Location: Hgs
- Part time: 14,884 hours, 10,755 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- 2 APPROACH WARNINGS RWY 10R PDX.  DIVERT TO SEA 1 APPROACH WARN RWY 16R SEA IN VFR CONDITIONS A3 INOP.  REMOVED AND REPLACED HGS COMPUTER, HGS RETURN TO SERVICE ACCOMPLISHED IAW T/C R343201, SYSTEM TEST GOOD.  AIRCRAFT UPGRADED TO CAT III STATUS, AIRCRAFT PLACARD CHANGED TO CATII STATUS.  AIRCRAFT RETURNED TO SERVICE.
